# SDR IPXA2016090307786

- Difficulty date: August 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: WSP13161
- Part serial: UP61885
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CRACKS AT MULTIPLE RIVETS AROUND PERIPHERY OF NR 2 ENGINE INLET NOSE COWL LIP SKINS.  R & R NR 2 INLET COWL ASSY IAW AMM 54-22-01.
